# SDR DXTA2018121091782

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9648
- Aircraft time: 4,218 hours, 1,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Valve
- Condition: Leaking
- Location: Hot Water Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS BAY SMOKE RED EICAS ON IMMEDIATELY AFTER TAKEOFF.   NO EVIDENCE OF ANY SMOKE OR ELECTRICAL FIRE IN AVIONICS BAY, PERFORMED DETAILED GVI AND
NOTED SOME RESIDUAL WATER IN AVIONICS BAY FLOORBOARD. LOOKED FOR SOURCE OF WATER LEAK, UNABLE TO LOCATE SOURCE OF WATER
POWERED UP AC AND WATER SYSTEM, MONITORED AVIONICS BAY, NO EVIDENCE OF WATER OR E-FIRE WITH AC POWER ON.
IN THE GALLEY NOTED RESIDUAL WATER AROUND THE BOTTOM OF THE SINK AND OPENED UP GALLEY TRASH, NOTED EXTENSIVE AMOUNT OF
WATER, LOCATED THE LEAK SOURCE TO BE INSTA HOT WATER VENT VALVE, SUSPECTED WATER LEAKED FROM GALLEY TO AVIONICS BAY
WHICH MOST OF THE WATER FOUND CONCERTRATED RIGHT BELOW GALLEY AREA. SPOKE WITH FSR AND HE CONCURS AT THIS TIME.
UPDATED MCC, PURGED WATER SYSTEM. NO FURTHER MAINTENACE REQUIRED AT THIS TIME. PERFORMED OPS CHECK OF AVIONICS BAY SMOKE
IAW GL-6000 AMM 26-14-01 OPS CHECK SATISFACTORY.
